# SDR ASMF200507019

- Difficulty date: July 25, 2005
- Submitted: July 28, 2005
- Operation: Air carrier
- Aircraft: N583MD
- Make and model: Doug DC-9-83
- Aircraft serial: 49659
- Aircraft time: 40,640 hours, 30,818 cycles
- Engine: Pwa JT8D219
- Engine time: 41,664 hours, 28,778 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Part time: 41,664 hours, 28,778 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED THAT DURING LEFT ENGINE STARTING AND SHUT OFF, VIBRATION WAS FELT IN THE HOLE AIRCRAFT. THE LEFT ENGINE VIBRATION ABSORBERS, BARS AND ACCESSORIES WERE INSPECTED, BEING ALL CORRECT. THE LEFT ENGINE WAS STARTED DETECTING VIBRATION. THE UVC WAS DECOUPLED AND THE LEFT ENGINE WAS STARTED CONTINUING THE FAILURE. AIRCRAFT WAS SENT TO THE HANGAR AND THE LEFT ENGINE WAS REPLACED AND TESTED IAW MM 71-00-02 MM 24-20-00 RESPECTIVELY, ALL CORRECT.
